Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was in my 2nd Accutane course, about 6 weeks in on 40 mg when I dove for a baseball in the outfield and scraped up my arm. It scabbed and healed in about a week, but the long pink mark where it scabbed hasn't faded in about a month now. Is this permanent? Is this because of the Accutane?

Share this post


Link to post
Share on other sites

Yeah-- Accutane is the reason.

Same has happened to me... blisters, scrapes, scratches-- they all last longer. Accutane slows down the rate at which your skin heals.

Share this post


Link to post
Share on other sites

You should see my body--scrapes, cuts, and scars just from the three months I've been on Accutane. They're everywhere. The good news is your scar will heal, and will do so a lot better once you're done with your course. Accutane really does slow down the healing process.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×